NCGS

 

2017 NCGS Conference - Schedule Overview

NCGS Annual Conference Logo
 
Conference Schedule

Subject to change

As part of the ongoing management of our environmental and financial resources, we will be printing a limited number of programs for distribution upon request only at the conference. The program will be an abridged version containing the schedule overview with session titles only (no descriptions). In late May/early June, you will receive an email invitation to download our environmentally friendly mobile app that will contain all of the information you need to make the most of your time with us during the event.

 

 
Sunday, June 25, 2017
8:00 AM - 6:00 PM Registration Open
9:00 AM - 12:00 PM Pre-Conference Workshops (additional cost)
Topics include (details coming soon):
  • Pop-Up Learning: Developing an Experimental Mindset in Schools
  • When Ostriches Fly: New Solutions to Existing Fundraising Challenges
  • The Place for Girls' Schools in a Non-Binary Gender World: A Human-Centered Design Approach
9:30 AM - 11:30 AM National Women's History Museum Walking Tour, "In Their Steps" (additional cost and registration required)
  Lunch on your own
12:00 PM - 5:00 PM Exhibit Space Open
1:00 PM - 2:30 PM Welcome Mash-Up & Opening Remarks
Keynote Speaker: Jaime Casap, Chief Educational Evangelist, Google
2:45 PM - 3:45 PM Innovation Odyssey (60-minute sessions)
Similar to breakout sessions, schools share their “circle of innovation” as they explored how to solve a particular challenge and/or improve upon an existing program, process, or organizational culture.
3:45 PM - 4:30 PM Networking & Snack Break with Sponsors & Exhibitors
4:45 PM - 5:45 PM Choose Your Own Adventure (60-minute sessions)
Choose from a variety of programming options, including a Campfire Session, SNAP! Session, or Innovation Odyssey – where will your path take you?
5:45 PM - 7:00 PM Welcome Gathering
  Dinner on your own or join a "Dine Around" (space is limited; stop by Registration Desk for more information)
Monday, June 26, 2017
7:30 AM - 6:00 PM Registration Open
6:30 AM - 7:30 AM Walkie-Talkie (weather permitting)
Network and chat with colleagues while getting fresh air and exercise.
8:00 AM - 3:30 PM Exhibit Space Open
8:00 AM - 8:30 AM Coffee and Conversation
8:30 AM - 9:15 AM Morning Mash-Up | Keynote Speaker: Sarah Stein Greenberg, Executive Director, Hasso Plattner Institute of Design at Stanford University (the "d.school")
9:30 AM - 10:30 AM INSPIRE! Session
Featured Speaker: Katlyn Grasso, Founder & CEO, GenHERation
Continue the Conversation: Sarah Stein Greenberg
10:45 AM - 12:15 PM Extended Explorations (90-minute sessions)
Delve deeper into a topic, hear multiple perspectives, and/or engage in a hands-on activity.
12:15 PM - 1:35 PM Lunch
Presentation of the Ransome Prize and H. William Christ Educator Prize, and Recognition of the Moulton Student Global Citizenship Grant Awardee and the CalWest Educators Lee Miller Scholarship Recipients
1:50 PM - 2:50 PM Innovation Odyssey (60-minute sessions)
2:50 PM - 3:30 PM Snack break with Sponsors & Exhibitors
3:40 PM - 4:40 PM Choose Your Own Adventure (60-minute sessions)
3:30 PM Exhibit Space Closes
4:55 PM - 5:55 PM Fireside Chat with Marne Levine, Chief Operating Officer, Instagram
6:00 PM - 7:30 PM Girls' School NET: Networking & Empowering Together Reception
  Dinner on your own
Tuesday, June 27, 2017
6:30 AM - 7:30 AM Walkie-Talkie
8:00 AM - 8:30 AM Coffee and Conversation
8:30 AM - 9:30 AM INSPIRE! Session
Featured Speaker: Tricia Edwards, Head of Education, Smithsonian's Lemelson Center for the Study of Invention and Innovation at the National Museum of American History
9:45 AM - 10:45 AM Innovation Odyssey (60-minute sessions)
11:00 AM - 12:00 PM Closing Mash-up | Keynote Speaker: Michelle Poler, Speaker and Founder, Hello Fears
  Lunch on your own
1:00 PM - 4:00 PM Post-Conference School Visits (additional cost)